# SDR UPS04242837

- Difficulty date: July 6, 2004
- Submitted: August 4, 2004
- Operation: Air carrier
- Aircraft: N947UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19722
- Aircraft time: 64,253 hours, 47,110 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C SUSPECT CRACK AFT CARGO DOOR FRAME SKIN FLANGE RADIUS OF NR 2 FWD STOP FITTING (FWD), REF FIG 1 FLAG NOTE 1 OF EO SECTION B-B     DISPLACED DOOR SEAL IAW MM 51-30-00.  HFEC CARRIED OUT IAW NDT MANUAL  51-00-00 FIG 4.  RESULT:  CRACK CONFIRMED ENDS MARKED.  DUE TO CLOSE PROXIMITY OF CRACKS, THE FRAMES WILL BE REPLACED.  FRAMES ORDERED.  REMOVED AFT CARGO DOOR FRAME IAW 51-30-02.  FRAME INSTALLED ON AFT CARGO DOOR IAW DRW 65C16422.  OPERATIONAL AND LEAK CHECK OF DOOR C/W.
